# SDR DALA2016012500572

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 71,228 hours, 53,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT ROW 1 EMERGENCY LIGHT INOPERATIVE.  A LOOSE CONNECTOR WAS FOUND AND RECONNECTED.  THE LIGHT OPS CHECKED GOOD.
